Volume 5, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Differentials in the homological homotopy fixed point spectral sequence

Robert R Bruner and John Rognes

Algebraic & Geometric Topology 5 (2005) 653–690
Bibliography
1 J F Adams, J H Gunawardena, H Miller, The Segal conjecture for elementary abelian $p$–groups, Topology 24 (1985) 435 MR816524
2 V Angeltveit, J Rognes, Hopf algebra structure on topological Hochschild homology, Algebr. Geom. Topol. 5 (2005) 1223 MR2171809
3 C Ausoni, J Rognes, Algebraic $K$–theory of topological $K$–theory, Acta Math. 188 (2002) 1 MR1947457
4 A Baker, A Jeanneret, Brave new Hopf algebroids and extensions of $M$U-algebras, Homology Homotopy Appl. 4 (2002) 163 MR1937961
5 J M Boardman, Conditionally convergent spectral sequences, from: "Homotopy invariant algebraic structures (Baltimore, MD, 1998)", Contemp. Math. 239, Amer. Math. Soc. (1999) 49 MR1718076
6 M Bökstedt, W C Hsiang, I Madsen, The cyclotomic trace and algebraic $K$–theory of spaces, Invent. Math. 111 (1993) 465 MR1202133
7 R Bruner, J Greenlees, The Bredon–Löffler conjecture, Experiment. Math. 4 (1995) 289 MR1387694
8 R R Bruner, J P May, J E McClure, M Steinberger, $H_\infty $ ring spectra and their applications, Lecture Notes in Mathematics 1176, Springer (1986) MR836132
9 G Carlsson, Equivariant stable homotopy and Segal's Burnside ring conjecture, Ann. of Math. $(2)$ 120 (1984) 189 MR763905
10 H Cartan, S Eilenberg, Homological algebra, Princeton University Press (1956) MR0077480
11 J Caruso, J P May, S B Priddy, The Segal conjecture for elementary abelian $p$–groups. II. $p$–adic completion in equivariant cohomology, Topology 26 (1987) 413 MR919728
12 R Cohen, C Schlichtkrull, Topological Hochschild homology of Thom spectra, in preparation
13 B I Dundas, Relative $K$–theory and topological cyclic homology, Acta Math. 179 (1997) 223 MR1607556
14 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, American Mathematical Society (1997) MR1417719
15 J P C Greenlees, J P May, Generalized Tate cohomology, Mem. Amer. Math. Soc. 113 (1995) MR1230773
16 L Hesselholt, I Madsen, On the $K$–theory of local fields, Ann. of Math. $(2)$ 158 (2003) 1 MR1998478
17 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
18 D S Kahn, $\mathrm{Cup}-i$ products and the Adams spectral sequence, Topology 9 (1970) 1 MR0253337
19 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer (1986) MR866482
20 W H Lin, D M Davis, M E Mahowald, J F Adams, Calculation of Lin's Ext groups, Math. Proc. Cambridge Philos. Soc. 87 (1980) 459 MR569195
21 S Lunøe-Nielsen, The Segal conjecture for topological Hochschild homology of commutative $S$–algebras, PhD thesis, University of Oslo (2005)
22 J McCleary, A user's guide to spectral sequences, Cambridge Studies in Advanced Mathematics 58, Cambridge University Press (2001) MR1793722
23 M A Mandell, J P May, Equivariant orthogonal spectra and $S$–modules, Mem. Amer. Math. Soc. 159 (2002) MR1922205
24 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. $(3)$ 82 (2001) 441 MR1806878
25 J Mäkinen, Boundary formulae for reduced powers in the Adams spectral sequence, Ann. Acad. Sci. Fenn. Ser. A I (1973) 42 MR0375315
26 W S Massey, Products in exact couples, Ann. of Math. $(2)$ 59 (1954) 558 MR0060829
27 J E McClure, R E Staffeldt, On the topological Hochschild homology of $b\mathrm{u}$ I, Amer. J. Math. 115 (1993) 1 MR1209233
28 R J Milgram, Group representations and the Adams spectral sequence, Pacific J. Math. 41 (1972) 157 MR0304463
29 J Milnor, The Steenrod algebra and its dual, Ann. of Math. $(2)$ 67 (1958) 150 MR0099653
30 J Rognes, Trace maps from the algebraic $K$–theory of the integers (after Marcel Bökstedt), J. Pure Appl. Algebra 125 (1998) 277 MR1600028
31 J Rognes, Two-primary algebraic $K$–theory of pointed spaces, Topology 41 (2002) 873 MR1923990
32 J Rognes, The smooth Whitehead spectrum of a point at odd regular primes, Geom. Topol. 7 (2003) 155 MR1988283